# SDR 95ZZZM162

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nlg Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE GEAR TRUNNION CUTOUT HAS CRACK IN FORWARD UPPER CORNER IN W/W SKIN, CRACK IN CORNER RADIUS GOING UP UNDER DOUBLER.  ITEM REVIEWED BY BOEING, DETAILED VISUAL INSPECTION TO BE PERFORMED EVER 250 CYCLES.  REFERENCE BOEING LETTER PAOE 950531.
